# SDR DALA2025042803284

- Difficulty date: April 27, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 19,821 hours, 2,300 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bracket
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 BRACKET INSTALLATION FOR WAP ON RH FR57.3 AND FR5.4 NOT INSTALLED PER DRAWING F53985013. CORRECTIVE ACTION: CORRECTED PER ERA 625466-14 REV C. (0936696)
